# SDR SWIA200211175

- Difficulty date: August 28, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 22,212 hours, 19,599 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DISAGREE MESSAGE APPEARED WHEN LANDING GEAR WAS SELECTED DOWN.  GEAR CAME DOWN AFTER MANUAL GEAR RELEASE WAS USED.  AFTER LANDING, NOSE WHEEL STEERING WAS INOP.  ADJUSTED NOSE LANDING GEAR PROX SENSORS UPLOCK, BOTH NR 1 & 2 DOWNLOCK, BOTH GEAR DOOR PROX SENSORS, NR 2 WOW SENSOR IAW CL600 MM 322-61-05.  OPS CHECKED SEVERAL TIMES.  OPS CHECKED GOOD.
